| Model Number |
CSL-TR105-37 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
05/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that between may 13 and may 16th a physician had 2 cases of 1 bad sealing and 1 case were the device stopped working in the middle of the procedure.Another device had to be used to stop the bleeding.No harm reported.4 devices were used total.No additional information is available.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.4 reports are being submitted under : 3010377594-2022-00013, 3010377594-2022-00014, 3010377594-2022-00015.
Additional Manufacturer Narrative
In a follow up with the reporter (b)(6) confirmed that the original report was only for 3 devices reported under 3010377594-2022-00013; 3010377594-2022-00014; 3010377594-2022-00015 , this report was created based on the assumption that 4 devices had been used.It was confirmed that only 3 devices had been used.Please disregard this report 301077594-2022-00016.Please refer to the previous mentioned reports for the event.